欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Existence and Uniqueness of Solutions to Impulsive Fractional Integro-Differential Equations with Nonlocal Conditions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 859-863
       
 
Soret-Dufour Effects on the MHD Flow and Heat Transfer of Microrotation Fluid over a Nonlinear Stretching Plate in the Presence of Suction

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 864-875
       
 
The q-Exponential Probability Discounting of Gain and Loss

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 876-881
       
 
Solving nth-Order Integro-Differential Equations Using the Combined Laplace Transform-Adomian Decomposition Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 882-886
       
 
A Brief Look into the Lambert W Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 887-892
       
 
Numerical Solution for Accelerated Rotating Disk in a Viscous Fluid

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 889-902
       
 
A Clique-Based Approach to the Identification of Common Gene Association Sub-Networks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 893-898
       
 
On the Convergence of Monotone Lattice Matrices

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 903-906
       
 
An Application of the ABS Algorithm for Modeling Multiple Regression on Massive Data, Predicting the Most Influencing Factors

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 907-913
       
 
Existence and Uniqueness of Solution to Two-Point Boundary Value for Two-Sided Fractional Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 6 Page: 914-918